Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/56131
Title: Adaptive control of a class of nonlinear systems with fuzzy approximator
Authors: Dai, X
Li, CK
Rad, AB
Issue Date: 2003
Source: Proceedings of 12th IEEE International Conference on Fuzzy Systems (FUZZ-IEEE'2003), U.S.A., May 2003, v. 1, p. 384-389 How to cite?
URI: http://hdl.handle.net/10397/56131
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

40
Last Week
1
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.